| Catalog Number |
368921 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Report 2 of 2: it was reported while using bd vacutainer® fx 10mg 8mg blood collection tubes.An unspecified number of tubes underfilled.No adverse impact was reported regarding the patient or user.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: bd had not received any samples or photos for investigation.Therefore, a total of 100 retained samples were visually inspected, and the hemogard closure assembly was correctly assembled and placed on the tubes.Additionally, functional tests were performed on 10 retained samples, and all tubes were within specification limits with no issues identified.Based on a review of the device history record for the incident lots, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: underfill.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.